PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Two prime squares, four prime cubes and powers of 2

Volume 187 / 2019

Xiaodong Zhao Acta Arithmetica 187 (2019), 143-150 MSC: Primary 11P32; Secondary 11P05, 11P55. DOI: 10.4064/aa170904-8-3 Published online: 14 November 2018

Abstract

It has been proved that, for $k=211,$ every sufficiently large even integer can be represented as a sum of two prime squares, four prime cubes and $k$ powers of 2. In this paper, we sharpen the value of $k$ to 43.

Authors

  • Xiaodong ZhaoSchool of Mathematics and Statistics
    North China University of Water Resources and Electric Power
    450046 Zhengzhou, Henan, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image